Universidad Complutense de Madrid
E-Prints Complutense

A simple proof of the approximate controllability from the interior for nonlinear evolution problems

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Fursikov, A.V. (1994) A simple proof of the approximate controllability from the interior for nonlinear evolution problems. Applied Mathematics Letters, 7 (5). pp. 85-87. ISSN 0893-9659

[img] PDF
Restringido a Repository staff only

152kB

Official URL: http://www.sciencedirect.com/science/article/pii/0893965994900795


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The approximate controllability property for solutions of a large class of nonlinear evolution problems is obtained under some abstract conditions which hold, for instance, when the control is the right hand side of the equation. Our very simple method put in evidence the independence between the solvability of a boundary value problems and the study of the approximate controllability property which takes places in a number of cases. No duality type arguments are used which allows the consideration of very general nonlinear problems.


Item Type:Article
Uncontrolled Keywords:approximate controllability property; nonlinear evolution problems
Subjects:Sciences > Mathematics > Differential equations
ID Code:15962
Deposited On:16 Jul 2012 11:11
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page